# SDR SIMA200634001

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 15,755 hours, 14,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 15,755 hours, 14,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME CENTER SILL FOUND CORRODED.  REMOVED CORROSION, PERFORMED NDT, TREATED BLENDED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW EMB SRM 53-21-02.  RETURN AIRCRAFT TO SERVICE.
